# SDR DALA2020012400569

- Difficulty date: January 22, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 34,896 hours, 15,212 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

SHIP 3603 - ATO -DURING TAKEOFF ROLL THE RIGHT ENGINE STALLED AND FLAMES WERE REPORTED FROM TAILPIPE. CREW ABORTED TAKEOFF AND SHUTDOWN THE RIGHT ENGINE. CORRECTIVE ACTION: BOROSCOPE INSPECTION REVEALED HPC DAMAGE. MAINTENANCE REPLACED THE RIGHT ENGINE, AIRCRAFT RETURNED TO SERVICE.
